# SDR MALA060206

- Difficulty date: February 15, 2006
- Submitted: March 27, 2006
- Operation: Air carrier
- Aircraft: N415XJ
- Make and model: Saab 340B
- Aircraft serial: 340B415
- Aircraft time: 20,886 hours, 22,596 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bracket
- Part number: 7225270175
- Condition: Corroded
- Location: Cockpit Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 2Y CHECK IN BNA, FOUND COCKPIT DOOR BRACKET PN 7225270-175 AT LBL 12, IS CORRODED AT THE LOWER END AND HAS BEEN REMOVED AND REPLACED IAW SRM 51-40-21.  REF. EAMS WORK ORDER 213545 TASK 2504.
